# SDR DHL2005806520

- Difficulty date: August 28, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 87,034 hours, 26,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1868
- Part time: 87,034 hours, 26,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR AFT FUSELAGE DOUBLER REPAIR FASTENERS SHEARED, STA 1868 BETWEEN L-36 & L-32L AND CORROSION ON ADJACENT SKIN TO DOUBLER REPAIR.  PERFORMED MAJOR REPAIR.  REMOVED EXISTING REPAIR DOUBLER.  REMOVED CORROSION FROM ADJACENT SKIN.  FOUND OUT OF LIMITS.  CUT OUT DAMAGED AREA IAW SRM 53-2-1 FIG 7 SHEET 1-5.  PERFORMED DETAIL VISUAL INSP OF AREA, NO CRACK NEITHER CORROSION FOUND.  FABRICATED REPAIR DOUBLER, 2 EA INTERNAL FINGER DOUBLERS AND FILLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW SRM 53-2-1 FIG 7 SHEET 1-5, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 PG 2A.
